Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 88, Number 2

All articles in this issue are freely accessible.

A transcendence measure for some special values of elliptic functions
Robert Tubbs.
Proc. Amer. Math. Soc. 88 (1983), 189-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695238
Graphs orientable as distributive lattices
Dwight Duffus and Ivan Rival.
Proc. Amer. Math. Soc. 88 (1983), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695239
Quadratic forms, rigid elements and nonreal preorders
Kazimierz Szymiczek and Joseph Yucas.
Proc. Amer. Math. Soc. 88 (1983), 201-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695240
The Cartan matrix of a group algebra modulo any power of its radical
Peter Landrock.
Proc. Amer. Math. Soc. 88 (1983), 205-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695241
The equivalence of high subgroups
Paul Hill.
Proc. Amer. Math. Soc. 88 (1983), 207-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695242
On relative normal complements in finite groups. II
Henry S. Leonard.
Proc. Amer. Math. Soc. 88 (1983), 212-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695243
On tensor products and extended centroids
W. K. Nicholson and J. F. Watters.
Proc. Amer. Math. Soc. 88 (1983), 215-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695244
The structure of the automorphism group of a free group on two generators
Dragomir Ž. Đoković.
Proc. Amer. Math. Soc. 88 (1983), 218-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695245
Ultimately closed projective resolutions and rationality of Poincaré-Betti series
George V. Wilson.
Proc. Amer. Math. Soc. 88 (1983), 221-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695246
On the automorphism group of a linear algebraic monoid
Mohan S. Putcha.
Proc. Amer. Math. Soc. 88 (1983), 224-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695247
Some inequalities of algebraic polynomials having all zeros inside $[-1,1]$
A. K. Varma.
Proc. Amer. Math. Soc. 88 (1983), 227-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695248
Interpolation between $H^{1}$ and $L^{∞}$
Barbara D. MacCluer.
Proc. Amer. Math. Soc. 88 (1983), 234-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695249
On Fourier transforms of distributions with one-sided bounded support
R. Shambayati and Z. Zieleźny.
Proc. Amer. Math. Soc. 88 (1983), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695250
Disappearance of extreme points
Peter Morris.
Proc. Amer. Math. Soc. 88 (1983), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695251
Asymptotic behavior of solutions of retarded differential equations
G. Ladas, Y. G. Sficas and I. P. Stavroulakis.
Proc. Amer. Math. Soc. 88 (1983), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695252
An ergodic theorem for semigroups of contractions
S. Gutman and A. Pazy.
Proc. Amer. Math. Soc. 88 (1983), 254-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695253
Conditions for some polygonal functions to be Bazilevič
B. A. Case and J. R. Quine.
Proc. Amer. Math. Soc. 88 (1983), 257-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695254
On the normal structure coefficient and the bounded sequence coefficient
Teck-Cheong Lim.
Proc. Amer. Math. Soc. 88 (1983), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695255
Tensor products of preclosed operators on $C^{∗} $-algebras
Liang Sen Wu.
Proc. Amer. Math. Soc. 88 (1983), 265-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695256
On the extension of $H^{p}$-functions in polydiscs
P. S. Chee.
Proc. Amer. Math. Soc. 88 (1983), 270-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695257
Coefficients and integral means of some classes of analytic functions
T. Sheil-Small.
Proc. Amer. Math. Soc. 88 (1983), 275-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695258
Removable singularity sets for analytic functions having modulus with bounded Laplace mass
Urban Cegrell.
Proc. Amer. Math. Soc. 88 (1983), 283-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695259
Analytic generators and the KMS condition
Jean De Cannière.
Proc. Amer. Math. Soc. 88 (1983), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695260
On generalized Fuglede-Putnam theorems of Hilbert-Schmidt type
Fuad Kittaneh.
Proc. Amer. Math. Soc. 88 (1983), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695261
Zero-free parabolic regions for polynomials with complex coefficients
Hans-J. Runckel.
Proc. Amer. Math. Soc. 88 (1983), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695262
On the uniqueness question for Hahn-Banach extensions from the space of $\mathcal{L}^{1}$ analytic functions
Edgar Reich.
Proc. Amer. Math. Soc. 88 (1983), 305-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695263
Remark on Lomonosov’s lemma
W. E. Longstaff.
Proc. Amer. Math. Soc. 88 (1983), 311-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695264
Riemann’s function has an exponential bound
Paul R. Beesack.
Proc. Amer. Math. Soc. 88 (1983), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695265
On the degree of approximation of a class of functions by means of Fourier series
S. M. Mazhar.
Proc. Amer. Math. Soc. 88 (1983), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695266
On the necessity of the Hörmander condition for multipliers on $H^{p}(R^{n})$
James E. Daly.
Proc. Amer. Math. Soc. 88 (1983), 321-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695267
Some integral formulas for hypersurfaces and a generalization of the Hilbert-Liebmann theorem
An Min Li.
Proc. Amer. Math. Soc. 88 (1983), 326-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695268
Rigid $3$-dimensional compacta whose squares are manifolds
Fredric D. Ancel, Paul F. Duvall and S. Singh.
Proc. Amer. Math. Soc. 88 (1983), 330-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695269
An injective metrization for collapsible polyhedra
Jie Hua Mai and Yun Tang.
Proc. Amer. Math. Soc. 88 (1983), 333-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695270
Upper semicontinuous collections of continua in class $W$
C. Wayne Proctor.
Proc. Amer. Math. Soc. 88 (1983), 338-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695271
A generalization of the Poincaré-Birkhoff theorem
Wei Yue Ding.
Proc. Amer. Math. Soc. 88 (1983), 341-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695272
Critical points of one parameter families of maps of the interval
Louis Block.
Proc. Amer. Math. Soc. 88 (1983), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695273
Equivariant covering spaces and cohomology
Stefan Waner.
Proc. Amer. Math. Soc. 88 (1983), 351-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695274
An algorithm for checking property P for knots with complements of Heegaard genus $2$
R. P. Osborne.
Proc. Amer. Math. Soc. 88 (1983), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695275
Minimal topologies of para-$H$-closed spaces
Muhammad I. Zahid.
Proc. Amer. Math. Soc. 88 (1983), 363-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695276
Remark on continuous collections
Deane Montgomery.
Proc. Amer. Math. Soc. 88 (1983), 367-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695277
Multiplier representations of discrete groups
Adam Kleppner.
Proc. Amer. Math. Soc. 88 (1983), 371-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695278
Schrödinger operator methods in the study of a certain nonlinear P.D.E
E. M. Harrell and B. Simon.
Proc. Amer. Math. Soc. 88 (1983), 376-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695279
Erratum to: “Uniqueness and quasimeasures on the group of integers of a $p$-series field” [Proc. Amer. Math. Soc. 84 (1982), no. 2, 202–206; MR 83c:43010]
W. R. Wade and K. Yoneda.
Proc. Amer. Math. Soc. 88 (1983), 378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 695280